# SDR CALA2025101009891

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 79,470 hours, 28,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE COMPONENTS EXPOSED INSPECTED 2L SLIDE, NO COMPONENTS EXPOSED, OK FOR SERVICE, PER ESCAPE SLIDE PACK CHECK.REFERENCE: TASK 25-66-01-200-802
